E-Prints Complutense

A Characterization of Continuity Revisited

Impacto

Descargas

Último año

Gámez Merino, José Luis y Muñoz-Fernández, Gustavo A. y Seoane-Sepúlveda, Juan B. (2011) A Characterization of Continuity Revisited. American Mathematical Monthly, 118 (2). pp. 167-170. ISSN 0002-9890

URL Oficial: http://www.ingentaconnect.com/content/maa/amm/2011/00000118/00000002/art00009


URLTipo de URL
http://www.maa.org/Editorial


Resumen

It is well known that a function f : R -> R is continuous if and only if the image of every compact set under f is compact and the image of every connected set is connected. We show that there exist two 2(c)-dimensional linear spaces of nowhere continuous functions that (except for the zero function) transform compact sets into compact sets and connected sets into connected sets respectively.


Tipo de documento:Artículo
Materias:Ciencias > Matemáticas > Topología
Código ID:16895
Depositado:26 Oct 2012 09:01
Última Modificación:25 Nov 2016 12:12

Descargas en el último año

Sólo personal del repositorio: página de control del artículo